# SDR CALA2024022000481

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 51,494 hours, 18,029 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: AS150518A0032
- Condition: Cracked
- Location: Bs 566
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PRESSURIZATION CANNOT KEEP THE CORRECT CABIN PRESSURE AT FL340 DIFF PRESSURE ONLY6.5 CABIN ALT TO 10K FT OUTFLOW APPEA REDFULLCLS PERFORMED PRESSURIZATION SYSTEM GROUND TEST REF AMM 21-31-00 ON PRESSURE CONTROLLER #1 AND #2. BOTH SYSTEMS BITE TEST OK. THREE EXISTING FAULTS OBSERVED: LO INFL / HI LEAKG ; CAB ALT 10000 FT ; MANUAL SWITCH. PER FLT CREW DEBRIEF - FL340 ON ''AUTO'' MODE F/O NOTICED DIFF PRE SS IND AT 6.5, CREW SAID SHOULD BE AT @ 8.0. THERE WERE NO WARN, MSTR CAUTION, CABIN ALT OR PRESS AUTO FAIL LIGHT ILLUM & NO AUR AL. ON DESCENT, CREW SEL ''ALTN'' MODE, STATED NO CHANGE ON DIFF P FOUND FLEXIBLE DUCT BETWEEN THE RIGHT PACK ACM AND THE HPWS CONDENSER RUPTURED. ALSO FOUND LEFT PACK FLEXIBLE DUCT BETWEEN THE ACM AND THE HPWS CONDENSER HAS A INCH AND A HALF SPLIT IN IT. WHILE INSPECTING THE TORN FLEXIBLE HOSES, ON RIGHT PACK SIDE FOUND HEAT EXCHANGER CONDENSER HAS CRACKS ON UNDERSIDE/BELLY. SEE ATTACHED PICS. RESS IND, THEN SEL ''MAN'' MODE. WHILE DESCENDING TO FL10, CABIN A LT LIGHT ILLUM, CREW THEN MANUALLY DEPLOYED PASS OXY. CREW STATE D - PRESSURIZATION, PNEUMATICS & PACKS WERE ALL NORMAL. REPLACED LEFT PACK FLEXIBLE DUCT BETWEEN THE ACM AND THE HPWS CONDENSER PER AMM 21-51-00. NEEDS TO BE LEAK CHECKED. PARTS USED: 19-4700-3-0012,QTY :1 C/W PACK OPERATION CONFIDENCE CHECK PER AMM 21-00-05-780-801 GRND OPS CHK AND SYSTEM CHK NORMAL OK TO CONTINUE.
